# SDR AU000779

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly D2AF34C71
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Seized
- Location: Aileron Control
- Component: Aileron Control
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) AILERONS JAMMED DURING CRUISE.  AILERONS FREED DURING DESCENT.  INVESTIGATION COULD FIND NO CAUSE OF JAMMING.  SUSPECT ICING.  (X)
